Correction



FREE PREVIEW Log in or buy this issue to read the full article. AAFP members and paid subscribers get free access to all articles. Subscribe now.


FREE PREVIEW Subscribe or buy this issue. AAFP members and paid subscribers get free access to all articles.

Am Fam Physician. 2013 Sep 1;88(5):291.

Incorrect statement regarding gastrointestinal (GI) risks of aspirin/NSAID use. The Implementing AHRQ Effective Health Care Reviews, “Analgesics for Osteoarthritis” (March 1, 2013, p. 354), contained an error in the fourth sentence in the second paragraph of the Practice Pointers section (p. 354). The statement should have referred to concomitant use of aspirin and selective nonsteroidal anti-inflammatory drugs (NSAIDs), rather than aspirin and nonselective NSAIDs. The sentence should have read as follows: “Simultaneous use of aspirin attenuates the GI benefit of using a selective NSAID.” The online version of this Implementing AHRQ Effective Health Care Reviews has been corrected.


Copyright © 2013 by the American Academy of Family Physicians.
This content is owned by the AAFP. A person viewing it online may make one printout of the material and may use that printout only for his or her personal, non-commercial reference. This material may not otherwise be downloaded, copied, printed, stored, transmitted or reproduced in any medium, whether now known or later invented, except as authorized in writing by the AAFP. Contact afpserv@aafp.org for copyright questions and/or permission requests.

Want to use this article elsewhere? Get Permissions


Article Tools

  • Print page
  • Share this page
  • AFP CME Quiz

Information From Industry

More in Pubmed

Navigate this Article